# SDR RAIA201911090022

- Difficulty date: October 30, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14551290004
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W REAR WEB LOWER ANGLE IS CRACKED AT O/B END-          R&R RH W/W WEB LOWER ANGLE.
